# SDR MALA010207

- Difficulty date: February 9, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L283723
- Condition: Burned
- Location: Lt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LT ENGINE INTAKE HEAT MAT BEGAN TO SHOOT SPARKS, BURN INFLIGHT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LOWER DUCT ON LT ENGINE.  RAN A/C HALF HR, OPS CHECK GOOD IAW SAAB MM 30-00-0.  (P/N NH24668-169) (S/N OFF L283723) (S/N ON L198033).
